# SDR C2XA09SH076

- Difficulty date: March 16, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145
- Aircraft serial: 100
- Aircraft time: 24,966 hours, 18,684 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: EDS765A2
- Part serial: 204251
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LAV SMOKE DETECTOR TEST PANEL HAS NO POWER.  MAINTENANCE REMOVED AND REPLACED LAVATORY SMOKE DETECTOR IAW EMB-145 AMM 26-14-01.  OPS CHECK GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
